# SDR YENA20160125057

- Difficulty date: January 25, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 52,108 hours, 18,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 120194
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,494 hours, 2,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 13, 17, 21 & 25 LT INOPERATIVE.  R & R LT AFT EPSU AND BATTERY IAW AMM CH 33-51-38.  OPS CK GOOD.  OK TO CONTINUE SERVICE.
